MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR; DBS IPG

ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR; DBS IPG
Model Number 6660
Medical Device Problem Codes No Apparent Adverse Event (3189); Unexpected Shutdown (4019)
Health Effect - Clinical Codes Movement Disorder (4412); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced both ipgs turning off uncommanded.Troubleshooting by company representative and generator logs were unable to substantiate the claims.Surgical intervention may be undertaken to address the issue.
 
Additional Manufacturer Narrative
The date of event is estimated.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Additional information indicates that the patient is no longer experiencing therapy turning off and surgical intervention is no longer pending; therefore, this event is no longer considered to be reportable.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative

Brand Name
INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR
Common Device Name
DBS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer (Section G)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22333158
Report Number3006705815-2025-04766
Device Sequence Number9024588
Product Code MHY
UDI-Device Identifier05415067030016
UDI-Public(01)05415067030016(10)A000151402(17)251205
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/05/2025
Device Model Number6660
Device Catalogue Number6660
Device Lot NumberA000151402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer07/18/2025
08/12/2025
09/09/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date07/25/2025
09/02/2025
09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE CAP (X2).; DBS EXTENSION (X2).; DBS LEAD (X2).
Outcome Attributed to Adverse Event Other;
Patient Age36 YR
Patient SexMale
Patient Weight77 KG